Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Swelling in the legs,indentation near the ankle, dizziness. What is wrong?

I noticed on thursday swelling in my legs...i had huge indentation near my ankle & thought I had leaned on something which caused the indentation. the next morning i could not get out of bed, i was so dizzy & could not move due to the dizziness . again next day a bit better & as the day progress feeling better...then I noticed the swelling was gone & so was the indentation. what happened to me?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to health care magic,
you could have suffered a vasovagal attack, but they are many reasons for the swelling to be there these include,
- anemia
-gravitational edema
- injury
- heart failure
- kidney failure
- liver failure
- cellulitis
- deep venous thrombosis
i would suggest visit a physician to rule out above causes and to be given the right treatment.
hope to have answered your query.
wish you a quick recovery.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor